# SDR NACA201505010017

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER SUPPORT ANGLE CRACKED AT BS 440 AT STR 24R. REPLACED WITH MADE PART IAW DWG 65-20722, REV K.  FASTENERS INSTALLED IAW -200, SRM 51-30-2.
